Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
121 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Child having leg pain, blood in stools, high WBC, neutrophil levels. Has chromosomal abnormality with pancreatic insufficiency. Suggestions?

My 3 1/2 year old son has leg pain, bright red blood mixed in his stool, WBC 22,300 (ref. range 5,500-10,000), Neutrophils 14,049 (ref. range 1,800-8,000), fatigue w/ dark circles under eyes, presently no fever or other signs of illness . His ESR and other results from the complete CBC and WBC w/differential were in normal range. He has no known allergies other than cow s milk casein and protein . NOTE: he has x-linked chromosomal abnormality and chromosome 14 abnormality with pancreatic insufficiency and malabsorption of sugars and carbs per stool test of reducing substance. Should I be worried about his WBC?
Thu, 6 Dec 2012
Report Abuse
Pediatrician 's  Response
Hi
Your child is having some gut bacterial infection as your child WBC is high with high neutrophil count and having blood mixed stools most probably Dysenry. So consult your doctor for specific antibiotic therapy for gut infection
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Gastrointestinal infection


Child having leg pain, blood in stools, high WBC, neutrophil levels. Has chromosomal abnormality with pancreatic insufficiency. Suggestions?

Hi Your child is having some gut bacterial infection as your child WBC is high with high neutrophil count and having blood mixed stools most probably Dysenry. So consult your doctor for specific antibiotic therapy for gut infection